RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 135, Number 5, Pages 1091–1094 (Mi dan24380)  

MATHEMATICAL PHYSICS

Boundary conditions in the method of spherical harmonics

V. S. Vladimirov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (500 kB)

Bibliographic databases:

Document Type: Article
Presented: N. N. Bogolyubov
Received: 29.06.1960

Citation: V. S. Vladimirov, “Boundary conditions in the method of spherical harmonics”, Dokl. Akad. Nauk SSSR, 135:5 (1960), 1091–1094

Citation in format AMSBIB
\Bibitem{Vla60}
\by V.~S.~Vladimirov
\paper Boundary conditions in the method of spherical harmonics
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 135
\issue 5
\pages 1091--1094
\mathnet{http://mi.mathnet.ru/dan24380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0127352}


Linking options:
  • http://mi.mathnet.ru/eng/dan24380
  • http://mi.mathnet.ru/eng/dan/v135/i5/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019